一类捕食食饵模型正解的整体分歧
Global Bifurcation of Positive Solutions to a Predator-Prey Model

作者: 常文丛 * , 聂 华 :陕西师范大学,数学与信息科学学院;

关键词: 捕食—食饵模型分歧理论摄动理论正平衡解Prey-Predator The Bifurcation Theory Perturbation Technique Positive Steady-State Solution

摘要: 本文考察一类带Beddington-DeAngelieLeslie反应项的捕食食饵模型。首先,采用全局分歧理论和特征值估计研究了平衡态共存解存在的充要条件,并刻画了共存解分支的全局结构。结果表明,当被捕食物种的生长率时,共存解分支有界,且连接了两半平凡的解分支;当时,共存解分支最终沿参数b趋于无穷(见图1)。其次,采用摄动理论分析了共存解分支的稳定性。

Abstract: This paper deals with a Prey-Predator model with Beddington-DeAngelis and Leslie functional response. First, sufficient and necessary conditions for coexistence solutions of the steady-state are discussed by the global bifurcation theory and the estimate of eigenvalues, and the structure of global bifurcation branch is investigated. It turns out that when   , the growth rate of prey, lies between  and , the continuum of nontrivial solution is bounded and joins two branches of semi-trivial solutions. This bifurcation branch goes to infinity with parameter b and a  when  is larger than (see Figure 1). Second, the stability for the coexistence solutions is given by perturbation technique.

文章引用: 常文丛 , 聂 华 (2012) 一类捕食食饵模型正解的整体分歧。 理论数学, 2, 226-236. doi: 10.12677/PM.2012.24035

参考文献

[1] M. A. Aziz-Alaoui. Study of a Leslie-Gower-type tritrophic population model. Chaos Solutions Fractals, 2002, 14(8): 1275-1293.

[2] 陈滨, 王明新. 带有扩散和Beddington-DeAngelis响应函数的捕食模型的正平衡态[J]. 数学年刊, 2007, 28A(4): 495-506.

[3] J. R. Beddington. Mutual interference between parasites or predators and its effect on searching efficiency. Journal of Animal Ecology, 1975, 44: 331-340.

[4] D. L. DeAngelis, R. A. Goldstein and R. V. O’Neill. A model for tropic interaction. Ecology, 1975, 56(4): 881-892.

[5] D. T. Dimitrov, H. V. Kojoubarov. Complete mathematical analysis of predator-prey models with linear prey growth and Beddington-DeAn- gelis functional response. Applied Mathematics and Computation, 2005, 162(2): 523-538.

[6] P. H. Leslie. Some funther notes on the use of matrices in population mathematies. Biometrika, 1948, 35(1): 213-245.

[7] M. A. Aziz-Alaoui, M. D. Okiye. Boundedness and global stability for a predator-prey model with modified Leslie-Gower and Holling-type II schemes. Applied Mathematics Letters, 2003, 16(7): 1069-1075.

[8] L. Nie, Z. Teng, L. Hu and J. Peng. Qualitative analysis of a modified Leslie-Gower and Holling-type II predator-prey model with state dependent impulsive effects. Nonlinear Analysis Real World Application, 2010, 11(3): 1364-1373.

[9] 邹静. 两类离散Leslie型捕食与被捕食系统的稳定性与分岔分析[D]. 中南大学, 2011.

[10] J. Blat, K. J. Brown. Global bifurcation of positive solutions in some systems of elliptic equations. SIAM Journal on Mathematical Analysis, 1986, 17(6): 1339-1353.

[11] 叶其孝, 李正元. 反应扩散方程引论[M]. 北京: 科学出版社, 2011.

[12] Y. Yamada. Stability of steady states for prey-predator diffusion equations with homogeneous Dirichlet conditions. SIAM Journal on Mathematical Analysis, 1990, 21(2): 327-345.

[13] J. Smoller. Shock waves and reaction-diffusion equations. New York: Springer-Veriag, 1994.

[14] J. H. Wu. Global bifurcation of coexistence state for the competition model in the chemostat. Nonlinear Analysis, 2000, 39(7): 817-835.

[15] T. Kato. Perturbation theory for linear operators. Berlin-New York: Springer-Verlag, 1980.

[16] M. Ito. Global aspect of steady-states for competitive-diffusive systems with homogeneous Dirichlet conditions. Physics D, 1984, 14(1): 1-28.

分享
Top